Alert archive / Louisiana / River Flood Warnings in 2018
River Flood Warning 48, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 20, 2018, 8:59 AM CDT for Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas. It took effect at Mar 21, 2018, 9:00 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2018, 8:59 AM CDT (13:59 UTC)
- In effect from
- Mar 21, 2018, 9:00 PM CDT
- Expired
- Mar 22, 2018, 11:39 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Beauregard Parish, LA, Vernon Parish, LA, Newton County, TX
The radar
The Ft Polk radar (KPOE), 70 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Bon Wier (BWRT2). The gauge peaked at 30.03 ft at Mar 22, 2018, 4:00 AM CDT.
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 33 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08028500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
032
WGUS44 KLCH 201359
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
859 AM CDT Tue Mar 20 2018
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...Texas...
Sabine River Near Bon Wier
LAC011-115-TXC351-210359-
/O.NEW.KLCH.FL.W.0048.180322T0200Z-000000T0000Z/
/BWRT2.1.ER.180322T0200Z.180322T1800Z.000000T0000Z.NO/
859 AM CDT Tue Mar 20 2018
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Sabine River Near Bon Wier.
* from Wednesday evening until further notice...or until the warning
is cancelled.
* At 8:15 AM Tuesday the stage was 28.4 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 30.5 feet by early Friday morning.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$4 follow-up statements
898
WGUS84 KLCH 201551
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1051 AM CDT Tue Mar 20 2018
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River Above Butte La Rose
Atchafalaya River At Morgan City
Atchafalaya River At Krotz Springs
Calcasieu River Near Glenmora
Sabine River Near Bon Wier
Sabine River Near Deweyville
LAC097-099-210550-
/O.EXT.KLCH.FL.W.0046.000000T0000Z-180322T0900Z/
/KRZL1.1.ER.000000T0000Z.180319T2100Z.180322T0300Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Atchafalaya River At Krotz Springs.
* until late Wednesday night...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 29.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* Impact...At stages near 29.0 feet...Flooding of structures on the
unprotected side of the levee along the river begins. This includes
areas near the Atchafalaya Campground south of Krotz Springs and
River View Subdivision north of Krotz Springs.
* Impact...At stages near 28.0 feet...Action stage.
&&
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158
$$
LAC045-099-101-210550-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.000000T0000Z.180320T1800Z.000000T0000Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 20.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue rising to near 20.8 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.
&&
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148
$$
LAC099-101-210550-
/O.CON.KLCH.FL.W.0042.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.180308T2234Z.180321T1200Z.000000T0000Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 7.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.0 feet by
tomorrow morning then begin falling.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-210550-
/O.EXT.KLCH.FL.W.0047.180320T1548Z-000000T0000Z/
/GLML1.1.ER.180320T0915Z.180322T1200Z.000000T0000Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* from this morning until further notice...or until the warning is
cancelled.
* At 9:45 AM Tuesday the stage was 12.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 13.0 feet by
Thursday morning then begin falling.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC011-115-TXC351-210550-
/O.CON.KLCH.FL.W.0048.180322T0200Z-000000T0000Z/
/BWRT2.1.ER.180322T0200Z.180322T1800Z.000000T0000Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Sabine River Near Bon Wier.
* from Wednesday evening until further notice...or until the warning
is cancelled.
* At 10:15 AM Tuesday the stage was 28.4 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 30.5 feet by early Friday morning.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-210550-
/O.CON.KLCH.FL.W.0025.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.180224T2235Z.180301T1830Z.000000T0000Z.NO/
1051 AM CDT Tue Mar 20 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.7 feet by
early Sunday morning. Additional rises may be possible thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$453
WGUS84 KLCH 211608
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1108 AM CDT Wed Mar 21 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Atchafalaya River At Krotz Springs
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Bon Wier
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River Above Butte La Rose
Atchafalaya River At Morgan City
Sabine River Near Deweyville
LAC097-099-211638-
/O.CAN.KLCH.FL.W.0046.000000T0000Z-180322T0900Z/
/KRZL1.1.ER.000000T0000Z.180319T2100Z.180321T0915Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning is cancelled for
The Atchafalaya River At Krotz Springs.
* At 10:00 AM Wednesday the stage was 28.9 feet.
* Fell below flood stage at 4:15 AM Wednesday.
* Flood stage is 29.0 feet.
* Forecast...The river will continue to fall to 28.8 feet by tomorrow
morning.
* Impact...At stages near 28.0 feet...Action stage.
&&
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158
$$
LAC045-099-101-220608-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.000000T0000Z.180321T1600Z.000000T0000Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning continues for
The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Wednesday the stage was 20.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to a stage of 20.5 feet
by tomorrow morning.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.
&&
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148
$$
LAC099-101-220608-
/O.CON.KLCH.FL.W.0042.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.180308T2234Z.180321T1200Z.000000T0000Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Wednesday the stage was 7.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.7 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-220608-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-180326T0600Z/
/GLML1.1.ER.180320T0915Z.180323T0000Z.180326T0000Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until late Sunday night...or until the warning is cancelled.
* At 10:45 AM Wednesday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by
tomorrow evening. The river will fall below flood stage Sunday
evening.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC011-115-TXC351-220608-
/O.EXT.KLCH.FL.W.0048.180322T1200Z-000000T0000Z/
/BWRT2.1.ER.180322T1200Z.180322T1200Z.000000T0000Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning continues for
The Sabine River Near Bon Wier.
* from Thursday morning until further notice...or until the warning
is cancelled.
* At 10:15 AM Wednesday the stage was 29.5 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-220608-
/O.CON.KLCH.FL.W.0025.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.180224T2235Z.180301T1830Z.000000T0000Z.NO/
1108 AM CDT Wed Mar 21 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Wednesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.6 feet by
Saturday early afternoon. Additional rises may be possible
thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$776
WGUS84 KLCH 220108
FLSLCH
Flood Statement
National Weather Service Lake Charles La
808 PM CDT Wed Mar 21 2018
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River Above Butte La Rose
Sabine River Near Bon Wier
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
Sabine River Near Deweyville
LAC045-099-101-221507-
/O.EXT.KLCH.FL.W.0041.000000T0000Z-180327T0000Z/
/BLRL1.1.ER.000000T0000Z.180321T2030Z.180326T1800Z.NO/
808 PM CDT Wed Mar 21 2018
The Flood Warning continues for
The Atchafalaya River Above Butte La Rose.
* until Monday evening...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 20.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday early afternoon.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.
&&
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148
$$
LAC099-101-221507-
/O.CON.KLCH.FL.W.0042.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.180308T2234Z.180321T1200Z.000000T0000Z.NO/
808 PM CDT Wed Mar 21 2018
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was estimated at 7.7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will slowly fall to a stage of around 7.5 feet
by Sunday afternoon.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-221507-
/O.CON.KLCH.FL.W.0047.000000T0000Z-180326T0600Z/
/GLML1.1.ER.180320T0915Z.180323T0000Z.180326T0000Z.NO/
808 PM CDT Wed Mar 21 2018
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until late Sunday night...or until the warning is cancelled.
* At 7:45 PM Wednesday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by
Friday morning. The river will fall below flood stage Sunday
evening.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC011-115-TXC351-221507-
/O.EXT.KLCH.FL.W.0048.180323T0000Z-180326T1200Z/
/BWRT2.1.ER.180323T0000Z.180323T0000Z.180326T0000Z.NO/
808 PM CDT Wed Mar 21 2018
The Flood Warning continues for
The Sabine River Near Bon Wier.
* from Thursday evening to Monday morning...or until the warning is
cancelled.
* At 7:15 PM Wednesday the stage was 29.8 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening and then remain near flood stage.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-221507-
/O.CON.KLCH.FL.W.0025.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.180224T2235Z.180301T1830Z.000000T0000Z.NO/
808 PM CDT Wed Mar 21 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Wednesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue slowly rising to near 24.6 feet by
Sunday evening.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$461
WGUS84 KLCH 221639
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1139 AM CDT Thu Mar 22 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...Texas...
Sabine River Near Bon Wier
...The Flood Warning continues for the following rivers in
Louisiana...
Atchafalaya River Above Butte La Rose
Calcasieu River Near Glenmora
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Sabine River Near Deweyville
LAC045-099-101-230639-
/O.EXT.KLCH.FL.W.0041.000000T0000Z-180324T1800Z/
/BLRL1.1.ER.000000T0000Z.180321T2030Z.180324T1200Z.NO/
1139 AM CDT Thu Mar 22 2018
The Flood Warning continues for
The Atchafalaya River Above Butte La Rose.
* until Saturday afternoon...or until the warning is cancelled.
* At 11:00 AM Thursday the stage was 20.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.
&&
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148
$$
LAC099-101-230639-
/O.CON.KLCH.FL.W.0042.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.180308T2234Z.180321T1200Z.000000T0000Z.NO/
1139 AM CDT Thu Mar 22 2018
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Thursday the stage was 7.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.7 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-230639-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-000000T0000Z/
/GLML1.1.ER.180320T0915Z.180323T1200Z.000000T0000Z.NO/
1139 AM CDT Thu Mar 22 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Thursday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by
tomorrow morning then begin falling.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC011-115-TXC351-221709-
/O.CAN.KLCH.FL.W.0048.000000T0000Z-180326T1200Z/
/BWRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1139 AM CDT Thu Mar 22 2018
The Flood Warning is cancelled for
The Sabine River Near Bon Wier.
* At 11:15 AM Thursday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-230639-
/O.CON.KLCH.FL.W.0025.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.180224T2235Z.180301T1830Z.000000T0000Z.NO/
1139 AM CDT Thu Mar 22 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Thursday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.5 feet by
Saturday morning. Additional rises may be possible thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:53 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 20, 6:53 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
653 AM CDT Tue Mar 20 2018
.AVIATION...
Latest front has pushed into the gulf this am as winds remain
brisk acrs se Tx and srn La. Wnds to rmn up thru the noon hr then
swly begin to fall drg the late aftn hrs. Otherwise VFR flight
rules... unlimited vsby and clr skies into the evening hours.
&&
.PREV DISCUSSION... /issued 350 AM CDT Tue Mar 20 2018/
DISCUSSION...
The anticipated second frontal boundary is denoted this morning on
satellite by a narrow band of low level clouds moving through
southeast Texas. Temperatures behind the front are running about
10 degrees cooler. The front will continue to progress southeast
through the morning and should clear the area by mid morning.
Winds are expected to increase to around 15 MPH with gusts to 25 area
wide by late this morning and will continue through the afternoon
before weakening during the evening as high pressure begins to
build across the region.
The remainder of the work week will be dry and very pleasant with
plenty of sunshine, afternoon highs in the mid 70s and overnight
lows in the mid 40's to lower 50's. Winds will turn back out of
the south on Thursday as high pressure pushes off to the east
which will allow the dry airmass to begin to moderate.
The next chance of precipitation doesn't look to enter the picture
until late this weekend although guidance remains inconsistent as
to how much moisture will be available. Both the GFS and the ECMWF
develop a large upper low over the western US early next week,
but have much different solutions with regards to the impacts of
this feature across our area. Thus, inserted only low end pops
towards the end of the forecast period until the evolution becomes
more clear.
Jones
MARINE...
A cold front will push through the coastal waters this morning
allowing for the development of moderate and gusty northwest winds
that will persist through much of the day. Small craft advisories
are in effect. Winds will subside Tuesday night into Wednesday
morning as high pressure settles across the area. Southerly winds
return Thursday as the high moves off to the east with a modest
onshore flow developing to end the week.
FIRE WEATHER...
A dry cold front will push through the area early this morning ushering
in cooler and drier air in its wake. Winds behind the front will turn
out of the northwest and increase to around 15 MPH by this afternoon. These
gusty winds combined with low RH values in the 30 to 40% range will make
outdoor burning hazardous this afternoon. Winds will weaken
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 65 44 69 45 / 0 0 0 0
LCH 70 49 73 50 / 0 0 0 0
LFT 68 47 70 48 / 0 0 0 0
BPT 72 47 75 52 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ472-475.
Small Craft Exercise Caution from this evening through late
tonight for GMZ472-475.
Small Craft Advisory until 11 AM CDT this morning for GMZ450-452-
455-470.
Small Craft Exercise Caution from 11 AM CDT this morning through
late tonight for GMZ470.
Small Craft Exercise Caution until 11 AM CDT this morning for
GMZ430-432-435.
Small Craft Exercise Caution from 11 AM CDT this morning through
this evening for GMZ450-452-455.
&&
AVIATION...19Hazardous weather outlook, Mar 20, 5:06 AM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 506 AM CDT Tue Mar 20 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 211015- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 506 AM CDT Tue Mar 20 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Breezy conditions will develop in the wake of a passing cold front. Sustained winds of around 15 MPH with gusts up to 25 MPH will be possible. Winds will weaken tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few isolated showers or thunderstorms may be possible each afternoon beginning Saturday through Monday. These storms are not expected to be strong. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ430-432-435-450-452-455-470-472-475-211015- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 506 AM CDT Tue Mar 20 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Northwesterly winds will increase in the wake of a frontal passage this morning. Sustained winds of 20 to 25 knots with gusts to 30 knots can be expected. Seas of 2 to 3 feet are expected across the nearshore waters and 4 to 6 feet across the outer waters. A small craft advisory is in effect through much of the day. Winds will slowly subside overnight tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
River Flood Warnings in Louisiana, 2018River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.